# SDR SIMA980642

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N397AE
- Make and model: Saab 340B
- Aircraft serial: 340B397
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light Socket
- Part number: 6500111
- Condition: Burned
- Location: Lavatory
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ABI - FLT 3812 - CREW DIVERTED TO ABI WHILE EN ROUTE TO DFW WITH A LAV SMOKE LIGHT AND SMELL.  MTX FOUND A LIGHT SOCKET IN LAV THAT WAS GETTING HOT.  REPLACED FLUORESCENT LAMP SOCKET AND C/W WITH SB 340-33-047.  PERFORMED OPERATIONAL CHECK SATISFACTORILY AND RETURNED AIRCRAFT TO SERVICE.  (X)
